IRUS Total

A descriptor solution to a class of discrete distance problems

File Description SizeFormat 
A descriptor solution to a.pdfPublished version324.42 kBAdobe PDFView/Open
Title: A descriptor solution to a class of discrete distance problems
Authors: AlHusari, MMM
Jaimoukha, IM
Limebeer, DJN
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Nov-1997
Citation: IEEE T AUTOMAT CONTR Vol.( 42 ) No.( 11 ) pp 1558 - 1564
URI: http://hdl.handle.net/10044/1/542
Publisher Link: http://dx.doi.org/10.1109/9.649707
ISSN: 0018-9286
Start Page: 1558
End Page: 1564
Copyright Statement: © 1997 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Volume: 42
Appears in Collections:Control and Power